New customer? Create your account
Lost password? Recover password
Remembered your password?
Checkout safely using your preferred payment method
Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Only 1 capsule per dose.
These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.
Nurofen contain the powerful ibuprofen molecule and are just the thing to help ease a number of mild to moderate pains; including back pain, muscular and rheumatic pain and headache pain.
Product Size: 400 mg
Available in 20 pack
Adults and children over 12 years:
Initial dose is one tablet and subsequently if necessary, one every four hours with a maximum of 3 tablets in a 24 hour period i.e. a maximum dose of 1200mg in a 24 hour period.
Not suitable for children under 12 years of age.
Do not use if:
Contains:
Ibuprofen 400mg
20 Capsules
Disappointed to receive this with an expiry date of end of April, I only checked the date as I had received a Sales email with stock with short expiry dates. The only issue is I paid full price. I never checked the expiry dates before, so can’t be sure if this is a one off or regular occurance
Great product, brilliant service and fast delivery
Great value, well packaged
Great value, well packaged
Nurofen gel capsules are very effective and fast working . They gave relief in half the time of other ibuprofen solid tablets. They seem to be easier on the stomach too.
Free Delivery Nationwide
Orders €45+
Easy Returns
Top-Notch Support
Fast & Friendly
Secure Payments
End to End Encryption
Nurofen Rapid Relief 400mg Max Strength Liquid Capsules - 20 Pack